# SDR V0XD201311250208

- Difficulty date: November 25, 2013
- Submitted: November 25, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,735 hours, 8,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228004S
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOORBEAM CRACKED AT LBL 12.   REMOVED DAMAGED AREA AND SPLICED IN NEW BEAM IAW REO 690-53-11-606, & EC/TC 690-53-11-606.
